# SDR HEEA071985

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,746 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transmitter
- Part number: 20038000001
- Part serial: 220
- Condition: Malfunctioned
- Location: Fuel Quantity
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL LOW LIGHT COMES ON AFTER REFUELING. REPLACED WITH SERVICEABLE UNIT.
